Opuscula Mathematica
Opuscula Math. 34, no. 4 (), 813-825
Opuscula Mathematica

Existence results for random fractional differential equations

Abstract. In this paper, an existence result for a random fractional differential equation is established under a Carathéodory condition. Existence results for extremal random solutions are also proved. Finally, an existence and uniqueness result is given
Keywords: random fractional differential equations, fractional integral, Caputo fractional derivative, existence.
Mathematics Subject Classification: 26A33, 47H40, 60H25.
Cite this article as:
Vasile Lupulescu, Donal O'Regan, Ghaus ur Rahman, Existence results for random fractional differential equations, Opuscula Math. 34, no. 4 (2014), 813-825, http://dx.doi.org/10.7494/OpMath.2014.34.4.813
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.